MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; REVISION HEAD, FEMORAL, CERAMYS CHOICE, 28MM

ENCORE MEDICAL L.P. DJO SURGICAL; REVISION HEAD, FEMORAL, CERAMYS CHOICE, 28MM
Catalog Number 402-04-280
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to acute infection.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11 complaint has been evaluated and is similar to report number 1644408-2025-01805; 402-04-280, s808 - infection, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
REVISION HEAD, FEMORAL, CERAMYS CHOICE, 28MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key24000039
Report Number1644408-2026-00040
Device Sequence Number10509855
Product Code LZO
UDI-Device Identifier00190446843719
UDI-Public00190446843719
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K241483
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number402-04-280
Device Lot Number6110658
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
402-05-007 LOT: 6110488.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown